# SDR C77A20160201003

- Difficulty date: February 3, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 21,853 hours, 12,467 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002056008
- Condition: Gouged
- Location: Fuselage
- Part time: 11,048 hours, 6,236 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE LATERAL SEAT TRACK 170-02056-008 GOUGED, BETWEEN FRAME 49 & 50, Y= +1066.  R & R RT LATERAL SEAT TRACK FROM FRAME 34.5 - 59.5 IAW SRM 51-41-01 & 51-43-01 ON WO 14889502U3 IAW EO E175-53MR-196 REV IR WO 2018667.
